ADVERTISEMENT

Q. How to get rid of left-sided headaches, which increase on chewing?

Answered by
Dr. Ashok Kumar Choudhary
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jun 13, 2017 and last reviewed on: Oct 18, 2021

Hi doctor,

I have left-sided headaches from the last five days. I notice it more when I chew food. I have anxiety problems since last two years, for which I take Petril 0.25 daily. Please help me. How to get rid of these headaches?

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

I read your query and understand your concerns.

  • From the available description, it is possible that there is a problem in your left temporomandibular joint, which causes pain during chewing. The second possibility for these headaches is anxiety itself.
  • The presence of unilateral headaches also points toward a migraine. Although, the possibility is low because the pain increases on chewing. I suggest you try consulting a dentist to rule out any abnormality of the TMJ joint. Hopefully, he or she will find the cause of these headaches.
  • In case there is an insufficient response from the dental specialist, get a CT scan of the brain and report back to me.

I will be glad to help you further. Thanks and regards.

For more information consult a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Can anxiety and stress cause frequent urination?

I use to get those episodes every few months when I had stress but since I got the fear it might never go away I get it almost daily now ... Can anxiety cause polyuria like this clear urine when I am stressed ...   Read full

My migraine has been getting worse of late. What should I do?

.. feel like the throbbing or pulsating sensation in your ear becomes worse with the headaches or it is present even with no migraine? I would also like you to explain your headache in a bit of detail. What are the triggers? Are they one-sided or on ...   Read full

Is headache a side-effect of Nevanac ophthalmic suspension?

.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.